| Model Number |
1550225-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Thrombosis (2100)
| Date of Event |
03/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record of the reported lot could not be conducted because the lot number was not provided.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of thrombosis and angina are listed in the xience sierra everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported the procedure was to treat a moderately calcified and mildly tortuous lesion in the mid left anterior descending (lad) artery.The 2.25x23mm xience sierra stent was implanted without issue.Post procedure, when leaving the cath lab, the patient experienced chest pain.The patient was brought back and angiography revealed thrombosis inside the sierra stent.Angioplasty was performed with a 2.75mm balloon as treatment.There was no clinically significant delay in the procedure and no adverse patient sequela.No additional information was provided.